# SDR DXTA200500727

- Difficulty date: May 15, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 6,946 hours, 4,410 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: S3128C10500G
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTING GEAR AFTER TAKEOFF THE AMBER HYD LOW A CAS MESSAGE ILLUMINATED QUANTITY SHOWED 1 PERCENT AFTER RUNNING THE CHECKLIST AND BLOWING DOWN THE GEAR THE QUANITY INCREASED TO 33 PERCENT AFTER STOPPING A VISUAL INSPECTION FOUND HYD FLUID LEAKING OUT OF THE RIGHT GEAR.   FOUND RT RETRACT HOSE LEAKING, REMOVED & REPLACED RT MLG ACTUATOR RETRACT HOSE IAW CE750 MM 32-30-04.  SERVICED A-RESIVOIR & EMER. GEAR BLOW DOWN BOTTLE.  IAW CE750 MM 12-10-15 & 12-10-36.
